# SDR CALA2024052901623

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 77,533 hours, 33,700 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 9615325060
- Part serial: 2036
- Condition: Malfunctioned
- Location: Air Data
- Part time: 792,239 hours, 737,790 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CA AIRDATA LOST UPDATED MANHOURS REQUIRED. CONTINUED WITH TSM 31-63-82-810-801-A. STILL HAVE ADC 1 BUS FULT IN I/P TEST. REMOVED AND REPLACED ADIRU 1 REF AMM 34-12-34-000-001-A/34-12-34-400-001-A. INSTALLATION TESTS PASSED. STILL MISSING AIR DATA ON CAPT SIDE. SWAPPED DMC 1 AND UPDATE FOR PARTS TRANSACTION.  FAULT DID NOT PERSIST ON CAPT OR F/O SIDE. RETURNED DMC 1 AND 2 TO ORIGINAL POSITIONS. SUSPECT DMC 1 INSTALLED IS BAD FROM STOCK. DMC S/N 2036 WAS PREVIOUSLY REMOVED FOR DMC FAULT ON UPPER ECAM. DMC NIS DEN.  REPLACED DMC WITH P/N 9615325060. REF AMM 31-63-34-400-001-A. AND IPC 31-62-08-02. OP CHECK GOOD. ACCOMPLISHED AUTOLAND TEST CHECKS GOOD.
